Seroquil, Levothyroxine,Gemifibrzil, Benazepril
Hi, it is unlikely to be Seroquel, i think only 1 case of liver damage has been reported? I take Seroquel and have to be careful with my liver, so i don't think my doctor would have prescribed if it can cause liver damage. It is also unlikely to be the Levothyroxine, most likely the Benazepril or Gemfibrozil. Speak to your doctor about your concerns. I also did a quick check for interactions between your medications, there are a couple of suggestions about diet and a moderate health risk warning, but generally OK
Besides the info given already, alcohol use causes live enzyme changes. If you do any drinking, that may be it. People metabolize alcohol differently So does hepatitis and various diseases. There is the use of acetaminophen/Tylenol. Too much causes problems.
Please consider everything you take and all over the counter supplements, pain relievers, cold medicines and so forth.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 May 2010 • 1 answer
Posted 16 Nov 2010 • 1 answer
Posted 22 Apr 2013 • 1 answer
Posted 25 Feb 2016 • 0 answers
Posted 18 Jan 2018 • 0 answers